MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 WIDEBAND SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 WIDEBAND SELF-ADHERING MALE EXTERNAL CATHETER
Model Number 36303HP
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that there was lot of glue on the male external catheter and left a lot of residues on the skin of the penis after removal.Stated that it caused wounds.No medical intervention reported.
 
Event or Problem Description
It was reported that there was lot of glue on the male external catheter and left a lot of residues on the skin of the penis after removal.Stated that it caused wounds.No medical intervention was reported.
 
Additional Manufacturer Narrative
The reported event is unconfirmed - product met specifications.Visual evaluation noted 30 unopened mecs were received.No obvious defects were noted.Further testing required.Samples were cut to the required width (0.70" +/- 0.05").Adhesive peel strength was found to be within specification (0.80-2.80lbf).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
WIDEBAND SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11886992
Report Number1018233-2021-03018
Device Sequence Number19774711
Product Code NNX
UDI-Device Identifier00801741071072
UDI-Public(01)00801741071072
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2025
Device Model Number36303HP
Device Catalogue Number36303
Device Lot NumberJUEP1158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;